MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-6412-3
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred roughly three weeks prior to the date the manufacturer became aware.
 
Event or Problem Description
It was reported that the patient sustained burns and blisters due to the charger burning through the belt.It was noted that the blisters have since been resolved.No further information could be obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred roughly three weeks prior to the date the manufacturer became aware.Investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Media review review of the provided image was inconclusive since it showed damage to the belt which seemed like a burn; however, it did not confirm the reported event with the charger.No additional observations were noted in the media.Risk review a risk review was completed and confirmed that the events of overheating of device or device component, burn(s) and serious injury/illness/impairment were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product., investigation conclusion an assessment of the investigation activities determined that there was insufficient objective evidence to establish a definitive cause for the reported burns and blisters associated with the charging system.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
PRECISION?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24853842
Report Number3006630150-2026-02277
Device Sequence Number21451509
Product Code LGW
UDI-Device Identifier08714729821243
UDI-Public(01)08714729821243(10)524727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-6412-3
Device Catalogue NumberSC-6412-3
Device Lot Number524727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date07/02/2026
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale